# SDR SWIA202159523

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 265 S25l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS265 FRAME IS CORRODED BETWEEN STGR 25L AND STGR 25R.     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED STIFFENING ANGLE ON FS 265 FRAME IAW CRJ 700 SRM 51-42-06-001-001-A01. COMPLETED TASK CARD 51-900-1002-SKY AND FORM M-337. NO CHANGE IN WEIGHT.
